# SDR 2007UALA04819

- Difficulty date: November 26, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 55,105 hours, 6,683 cycles
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Part number: P4100822
- Condition: Dirty
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRE EXT SQUIB TEST PANEL FAILS TO ILLUM ENG 1 WITH TEST SW 1.  SUSPECT DIRTY SWITCH CONTACTS. CLEANED CONTACTS OPS CHECK NORMAL. AC OK FOR SERVICE.
